# SDR CA111017002

- Difficulty date: October 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Windshield
- Component: Windshield, Ppg
- Component part number: NP15790120
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, WINDSHIELD HOT AND WINDSHIELD CONTROL CAUTION LIGHTS CAME ON.  THE CREW CONFIRMED BY THEIR HAND THAT WINDSHIELDS WERE NOT ACTUALLY HEATED AND CANNOT BE RECOVERED, THE CONDITION WITH RECYCLING CIRCUT BREAKER.  RETURNED TO THE ORIGIN AS ICING CONDITION EXPECTED ENROUTE.  TROUBLESHOOTING REVEALED THAT THE SNAG DUPLICATED AT DELTA PRESSURE 3PSI, CONFIRMED FAULT ON THE OVERHEAT SENSOR OF THE RT WINDSHIELD.  REPLACED RT WINDSHIELD ASSY AND THE ACFT RTS.
